MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 18D LRG; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ZT TRIAL SLEEVE 18D LRG; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257618115
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During surgery, surgeon and surgical techs references that some of the instruments were damaged from use over the years, and difficult to read.They asked that it would be nice to get them replaced.No additional time was added to this case as result to their complaints.No complications occurred due to the instruments.Product will be shipped back once hospital receives replacement please ship replacement to (b)(6).Patient consequence? no.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Surgeon used the sleeve as a cutting guide.Saw blade damage made the "18d lrg" eligible on the spout of the trial.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZT TRIAL SLEEVE 18D LRG
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7490076
Report Number1818910-2018-58968
Device Sequence Number16179297
Product Code LXH
UDI-Device Identifier10603295146612
UDI-Public10603295146612
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257618115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2018
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer05/10/2018
05/18/2018
06/15/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date05/14/2018
05/22/2018
06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1